# SDR DHLA2008745590

- Difficulty date: October 14, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT SHEAR TIE WITH CRACK AT BS 540 BETWEEN S25R AND S26R.  REPLACED FUSELAGE SHEAR TIE SECTION AT BS 540 BETWEEN S25R AND S26R IAW SRM 51-10-1 PARA 7A.
